# SDR SWAA2022013109080

- Difficulty date: September 9, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.VERTICAL STABILIZER; RUDDER COUNTER BALANCE LEADING EDGE CORRODED. MARKED. / REPLACED VERTICAL STABILIZER; RUDDER COUNTER BALANCE I.A.W B737-700 CMM 55-40-09 A-TAG - GY1755
